It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-01-2003, 09:16 PM   #1
Senior Veteran
 
Join Date: Apr 2003
Posts: 1,434
poreoilyme HB User
Exclamation l/2 hour on Taz

Well, the Taz has been on my skin for a half hour and I am really checking it carefully, fearing burns. Something interesting is happening, however. I have oil gushing out of my pores and my skin is already very greasy in just that one half hour. I've never seen this happen quite so dramatically except when I used Retin-A. Since they are both Vit. A derivatives, I hope I'm not in for the same problems all over again. I know, this is far too premature to know, but it is kind of scary because Retin-A really ruined my face. I'm going to wash it off at the forty-five- minute mark for my first try. At least I won't be wearing this during the day as I did with the Retin-A so maybe I'll reap the benefits this time instead of being overrun by the treatment. I think Retin-A was really overkill on my face and made my oil glands work overtime to try to compensate for its harshness.

[This message has been edited by poreoilyme (edited 05-02-2003).]

 
Old 05-01-2003, 10:14 PM   #2
Veteran
 
Join Date: Jan 2003
Posts: 499
EMMANUEL HB User
Post

Hi poreoliy

Did you wear retin-a during the daytime? You're supposed to wear it at night. I agree with you about the oil having to overcompensate with the RA.

I never had oil gushing out of my pores from the taz--are you on cream or gel? What %. Maybe you put too much on?

Good Luck!
__________________
May you have enough happiness to make you sweet, enough trials to keep you strong, enough sorrow to keep you human, and enough hope to keep you happy.

Peace

~*Emma*~

 
Sponsors Lightbulb
   
Old 05-01-2003, 10:38 PM   #3
Senior Veteran
 
Join Date: Apr 2003
Posts: 1,434
poreoilyme HB User
Post

Back when I used Retin-A they told me to use it day and night after washing. See what I mean about overkill? You can imagine how bad my face used to look.

I have the .l% cream. My face always reacts to new things, so like I said, it's way too premature to tell. I guess I'm just worrying too much like I always do when I try something new. I should know better. Time will tell. That Mint Julep mask made my face swell the first time or two and now my skin likes it. It's just a matter of perseverence. I only used a very tiny amount and rubbed it in well to make sure no excess was on my skin. I'm a less is more person, so I always proceed with caution.

Thanks for staying with me on this. I guess I need some hands to hold after hearing so many horror stories about Taz burns and with my past experiences with Retin-A.

 
Old 05-01-2003, 10:47 PM   #4
Junior Member
 
Join Date: Apr 2003
Location: los angeles, CA USA
Posts: 19
mousee HB User
Post

yeah retin a made my normal face became extremely oily too. Im switching to taz soon, keep us posted on how u are doing.

 
Old 05-02-2003, 09:57 PM   #5
Veteran
 
Join Date: Jan 2003
Posts: 499
EMMANUEL HB User
Post

Poreoily,
I can't believe they had you use it 2x a day...who were these advisors of yours--we're so much better, lol
~Emma
__________________
May you have enough happiness to make you sweet, enough trials to keep you strong, enough sorrow to keep you human, and enough hope to keep you happy.

Peace

~*Emma*~

 
Old 05-02-2003, 10:05 PM   #6
Senior Veteran
 
Join Date: Apr 2003
Posts: 1,434
poreoilyme HB User
Post

Right-O!

 
Old 05-03-2003, 06:13 AM   #7
Senior Member
(female)
 
Join Date: Jan 2003
Location: USA
Posts: 221
amb1 HB User
Post

I was told to use 1 application at night, as well.

Daytime was Duac.

Really liked the combo.

 
Old 05-03-2003, 06:15 AM   #8
Senior Member
(female)
 
Join Date: Jan 2003
Location: USA
Posts: 221
amb1 HB User
Post

Plus, my concentation was .05%... maybe the .1 is too much of you. I know I definitely had effects with .05 (purging like I'd never purged before, and dry skin) but NO burns. Not too oily either.

Just a thought!

 
Old 05-03-2003, 06:56 PM   #9
Senior Veteran
 
Join Date: Apr 2003
Posts: 1,434
poreoilyme HB User
Post

It is definitely purging already, or just really bad skin tone now and causing it to breakout. It's funny how just three days on something can make your entire face like so terrible.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Blood Pressure extremes for each hour of each day for an entire year. Machaon High & Low Blood Pressure 23 06-25-2011 09:22 AM
279 reading an hour after eating midi77 Diabetes 1 04-13-2009 09:17 AM
Avinza - Is it a 24 hour or 12 hour pain relief? mergatroy Pain Management 18 04-04-2008 02:35 PM
Spend an hour on one cardio machine vs. two or three different ones? meli911 Exercise & Fitness 1 01-22-2008 04:23 PM
3 Hour Glucose Test Results Help! jeska117 Pregnancy 3 06-18-2007 10:52 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2), MSNik (2)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 11:20 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!